Explicit Numerical Methods for High Dimensional Stochastic Nonlinear Schrödinger Equation: Divergence, Regularity and Convergence

by   Jianbo Cui, et al.

This paper focuses on the construction and analysis of explicit numerical methods of high dimensional stochastic nonlinear Schrodinger equations (SNLSEs). We first prove that the classical explicit numerical methods are unstable and suffer from the numerical divergence phenomenon. Then we propose a kind of explicit splitting numerical methods and prove that the structure-preserving splitting strategy is able to enhance the numerical stability. Furthermore, we establish the regularity analysis and strong convergence analysis of the proposed schemes for SNLSEs based on two key ingredients. One ingredient is proving new regularity estimates of SNLSEs by constructing a logarithmic auxiliary functional and exploiting the Bourgain space. Another one is providing a dedicated error decomposition formula and a novel truncated stochastic Gronwall's lemma, which relies on the tail estimates of underlying stochastic processes. In particular, our result answers the strong convergence problem of numerical methods for 2D SNLSEs emerged from [C. Chen, J. Hong and A. Prohl, Stoch. Partial Differ. Equ. Anal. Comput. 4 (2016), no. 2, 274-318] and [J. Cui and J. Hong, SIAM J. Numer. Anal. 56 (2018), no. 4, 2045-2069].



page 1

page 2

page 3

page 4


Convergence error estimates at low regularity for time discretizations of KdV

We consider various filtered time discretizations of the periodic Kortew...

Error estimates at low regularity of splitting schemes for NLS

We study a filtered Lie splitting scheme for the cubic nonlinear Schrödi...

Structure-preserving splitting methods for stochastic logarithmic Schrödinger equation via regularized energy approximation

In this paper, we study two kinds of structure-preserving splitting meth...

An unfiltered low-regularity integrator for the KdV equation with solutions below H^1

This article is concerned with the construction and analysis of new time...

Strong convergence of a full discretization for stochastic wave equation with polynomial nonlinearity and addditive noise

In this paper, we propose a full discretization for d-dimensional stocha...

A new efficient operator splitting method for stochastic Maxwell equations

This paper proposes and analyzes a new operator splitting method for sto...
This week in AI

Get the week's most popular data science and artificial intelligence research sent straight to your inbox every Saturday.